# SDR DXTA2013050805379

- Difficulty date: May 7, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N855QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258743
- Aircraft time: 4,753 hours, 3,386 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Unknown
- Condition: Unknown
- Location: Fuel System
- Stage of operation: TX
- How discovered: V
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AFTER LANDING,  CREW NOTICED STRONG FUEL ODOR.  NOTICED FUEL DRIPPING NEAR PRESSURE REFUEL DOOR AND FROM SKIN SEAM FORWARD OF DOOR.  SHINED LIGHT INTO DOOR RECESS AND ENTIRE AREA IS WET.  CLEANED OFF RESIDUAL FUEL FROM SINGLE POINT CONNECTION. WIPED DOWN KEEL BEAM AND VENTRAL TANK. TOPPED OFF LEFT AND RIGHT WINGS AND VENTRAL TANK. LET AIRCRAFT SIT FOR AN HOUR AND NO LEAKS NOTED. RAN APU NO LEAKS NOTED.
